# SDR AU961166

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C24R
- Engine: Lyc IO360A1B6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pipe
- Condition: Cracked
- Location: Lg Ext-Retract
- Stage of operation: LD
- Nature of condition: O, J, K
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOWN LINE CRACKED - NOSE AND RH MLG COLLAPSED  ON LANDING
